MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-00-3023-57
Medical Device Problem Codes Inability to Auto-Fill (1044); Pressure Problem (3012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse replaced the drive manifold and safety disk.The iabp unit was cleared for clinical use and released to the customer.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had a drive manifold issue.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h6(evaluation method codes), h10, h11.Corrected fields: b5, e1(event site telephone), h6(device codes).
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had an autofill error.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10851854
Report Number2249723-2020-01919
Device Sequence Number11832878
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public10607567108254
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-00-3023-57
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1